# SDR AALA20000045

- Difficulty date: January 5, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT AT DOOR 2L INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY LIGHT AT DOOR 2L.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
